Acta Structuralica

international journal for structuralist research

Journal | Volume | Article

171205

Alonzo Church, Introduction to mathematical logic

Robert Feys

pp. 535-539

Publication details

Published in:

(1956) Revue philosophique de Louvain 54 (43).

Pages: 535-539


Notice: Undefined variable: targetparent in /home/clients/b010bcc84441ff7c5adbaf4e922effaa/web/mom/function/format/harvard.php on line 118

Full citation:

Feys Robert (1956) Review of Alonzo Church, Introduction to mathematical logic. , 535–539.